# SDR 95ZZZM724

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268AE
- Make and model: Saab 340B
- Aircraft serial: 340B268
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Acars Printer
- Part number: TP4429
- Condition: Shorted
- Location: Flight Deck
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT NR 4561 - CLE - CREW REPORTS SMOKE ON THE FLIGHT DECK IS COMING FROM THE ACARS PRINTER.  CREW PULLED CB FOR THE PRINTER, PROBLEM WENT AWAY.  CONTRACT MAINTENANCE IN CLE ISSUED MEL.  PRINTER WILL BE CHANGED AT LATER DATE.  (M)
